# SDR AALA20120226005

- Difficulty date: February 25, 2012
- Submitted: February 28, 2012
- Operation: Air carrier
- Aircraft: N594AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53284
- Aircraft time: 64,169 hours, 27,177 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGE IN FUSELAGE 7 INCHES FORWARD OF RIGHT NUMBER 1 DOOR AND 4 INCHES BELOW LONGERON 18 RIGHT.  REPAIRED FUSELAGE DAMAGE JUST AFT OF STATION 160 AND BELOW RIGHT CUSP LINE WITH EXTERNAL DOUBLER PER EA MD80-53-022003.
